# SDR AALA20150523004

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 15,053 hours, 5,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER L1187 LENS IS NOT SECURED & LIGHT BASE IS BROKEN.  R & R EMER EXIT IDENTIFIER LIGHT ASSEMBLY IAW AMM 33-51-01.  SYS CHECKED NORMAL.
